# SDR DLM88050264

- Difficulty date: May 9, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 44,513 hours, 35,272 cycles
- Engine: Pwa JT8D219
- Engine time: 40,080 hours, 31,133 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 719001589
- Part serial: 725416
- Condition: Flamed Out
- Location: Nr 2
- Part time: 40,080 hours, 31,133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FLAME OUT DURING CLIMBOUT FROM ATL.  REPLACED FUEL PUMP FOR SHEARED SHAFT AND GEARBOX.
